BIROn - Birkbeck Institutional Research Online

    On cosets in coxeter groups

    Hart, Sarah and Rowley, P.J. (2012) On cosets in coxeter groups. Turkish Journal of Mathematics 36 (1), pp. 77-93. ISSN 1300-0098.

    [img] Text (Refereed)
    On_Cosets_in_Coxeter_Groups.pdf - Author's Accepted Manuscript
    Restricted to Repository staff only

    Download (238kB) | Request a copy


    In this paper the notion of Coxeter length for a subset of a Coxeter group is investigated for various subsets of a Coxeter group. Mostly cosets of various subgroups are examined as well as the associated idea of X-posets, which is a vast generalization of the Bruhat order.


    Item Type: Article
    Keyword(s) / Subject(s): coxeter group, Bruhat order, cosets, partially ordered sets
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hart
    Date Deposited: 07 Dec 2012 09:49
    Last Modified: 22 Jun 2021 06:39


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item